# SDR F3LA202509150289

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08118
- Aircraft time: 23,249 hours, 10,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 804997
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING OPS CHK,  FOUND EPSU BATTERY 11WL INOPERATIVLE.  REPLACEMENT REQUIRED IAW AMM-33-51-38-400-002-A REV.103.
REPLACED EPSU BATTERY 11WL IAW AMM 33-51-38-400-002-A REV.103.
